# SDR ZZDA2011409

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N353AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE GROUND ILLUMINATION LIGHT AT STA 757R & RT AFT ESCAPE SLIDE LIGHT AT STA 1000R FAILS EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1670 AND M1672 IAW AMM 33-51-06, OPS CHECK NORMAL IAW AMM 33-51-00.
